8 doctors weighed in:

What could be the cause of low testosterone , high am cortisol and high prolactin ? Symptoms include : muscle & joint weakness & injured frequently , no sex drive , tired , mild depression

8 doctors weighed in
Dr. Thomas Rohde
General Practice
5 doctors agree

In brief: Many

High prolactin could be a pituitary tumor or caused by medications like mood stabilizers.
High cortisol could be stress, or cushings, low t could be due to prolactinoma, stress, etc. Go to a4m.Com and use physician locator to find a local functional medicine doctor to help you do appropriate testing to figure this out. Alternatively a local endocrinologist should be able to help.

In brief: Many

High prolactin could be a pituitary tumor or caused by medications like mood stabilizers.
High cortisol could be stress, or cushings, low t could be due to prolactinoma, stress, etc. Go to a4m.Com and use physician locator to find a local functional medicine doctor to help you do appropriate testing to figure this out. Alternatively a local endocrinologist should be able to help.
Dr. Thomas Rohde
Dr. Thomas Rohde
Thank
1 comment
Dr. Gregg Friedman
Gregg L. Friedman MD, Psychiatrist agrees
Dr. David Lundin
Neurosurgery
4 doctors agree

In brief: Pituitary

Your symptoms and lab results are consistent with pituitary dysfunction.
The most common cause of this is a pituitary tumor which are present in some form in as many as 25% of the population. You should see an endocrine doctor for additional blood work and an MRI of the brain.

In brief: Pituitary

Your symptoms and lab results are consistent with pituitary dysfunction.
The most common cause of this is a pituitary tumor which are present in some form in as many as 25% of the population. You should see an endocrine doctor for additional blood work and an MRI of the brain.
Dr. David Lundin
Dr. David Lundin
Thank
Get help from a real doctor now
Dr. Adam Levy
Board Certified, Obstetrics & Gynecology
34 years in practice
1M people helped
Continue
111,000 doctors available
Read more answers from doctors